Some approaches to studying the Stability of Solutions of Stochastic multi-objective Optimization

V.V. Kolbin, D.S. Perestoronin

Research outputpeer-review

1 Citation (Scopus)
10 Downloads (Pure)

Abstract

This article focuses on the issue of another way to study of the stability of solutions of stochastic multi–objective optimization problem. It presents some approaches to the study of the stability of solutions of stochastic multi–objective optimization with linear and nonlineral convolution.

Original languageEnglish
Pages (from-to)131-144
Number of pages14
JournalJournal of Algebra and Applied Mathematics
Volume16
Issue number2
Publication statusPublished - 1 Sep 2018

Fingerprint

Stability of Solutions
Stochastic Optimization
Multiobjective optimization
Multi-objective Optimization
Multiobjective Optimization Problems
Convolution

Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{486ff3dd2e5c47f99c626681a7f20109,
title = "Some approaches to studying the Stability of Solutions of Stochastic multi-objective Optimization",
abstract = "This article focuses on the issue of another way to study of the stability of solutions of stochastic multi–objective optimization problem. It presents some approaches to the study of the stability of solutions of stochastic multi–objective optimization with linear and nonlineral convolution.",
keywords = "Stability of solution of stochastic multi-objective optimization, Stability of solutions of stochastic multi–objective optimization with linear and nonlineral convolution, Stochastic multi-objective optimization",
author = "V.V. Kolbin and D.S. Perestoronin",
year = "2018",
month = "9",
day = "1",
language = "English",
volume = "16",
pages = "131--144",
journal = "Journal of Algebra and Applied Mathematics",
issn = "2319-7234",
publisher = "SAS International Publications",
number = "2",

}

Some approaches to studying the Stability of Solutions of Stochastic multi-objective Optimization. / Kolbin, V.V. ; Perestoronin, D.S. .

In: Journal of Algebra and Applied Mathematics, Vol. 16, No. 2, 01.09.2018, p. 131-144.

Research outputpeer-review

TY - JOUR

T1 - Some approaches to studying the Stability of Solutions of Stochastic multi-objective Optimization

AU - Kolbin, V.V.

AU - Perestoronin, D.S.

PY - 2018/9/1

Y1 - 2018/9/1

N2 - This article focuses on the issue of another way to study of the stability of solutions of stochastic multi–objective optimization problem. It presents some approaches to the study of the stability of solutions of stochastic multi–objective optimization with linear and nonlineral convolution.

AB - This article focuses on the issue of another way to study of the stability of solutions of stochastic multi–objective optimization problem. It presents some approaches to the study of the stability of solutions of stochastic multi–objective optimization with linear and nonlineral convolution.

KW - Stability of solution of stochastic multi-objective optimization

KW - Stability of solutions of stochastic multi–objective optimization with linear and nonlineral convolution

KW - Stochastic multi-objective optimization

UR - http://www.scopus.com/inward/record.url?scp=85053121428&partnerID=8YFLogxK

M3 - Article

VL - 16

SP - 131

EP - 144

JO - Journal of Algebra and Applied Mathematics

JF - Journal of Algebra and Applied Mathematics

SN - 2319-7234

IS - 2

ER -